Posted by: boo | 2009-01-13

anxiety agoraphobia panic (freaking out)

From the last time I spoke I was getting better however now I am gone completely off balance again I am so agoraphobic when I train my sister has to come with me to the gym I cant even be alone by myself! Currently I am on 20mg of cipramil I was meant to take 0.25mg of rivotril every night but I was feeling better so I didnt take it regularly but I doubt that this contributed to me feeling worse about 2 weeks ago I used to feel a little dizzy and light headed My pressure was fine my doc assumed it was my ear but the imbalance meds didnt work it was most probably anxiety I just need my life back seriously Im 21 I used to train like a freak (conscious of my body)do you think my cirpramil needs to be upped to 40mg I was on that dose 4 years ago because my relapse only started in September last year Im taking 0.5mg of rivotril now at night (feeling a little better )until I see my doc however I would like your opinion aswell the worst part I feel I am going to die if I am alone seriously!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It is important to take any meds exactly as the prescribing doc advised, or they won't be able to work as intended. Only your psychiatrist, having assessed you in detail, can advise, but an increase in the Cipramil is one possible option for him to consider. Also ask about CBT, Cognitive-Behaviour Therapy, in addition to your existing treatment.
It is very common during a panic atttack, to feel that one will die, or go mad, or both. That's how those chemicals feel, not what will actually happen

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.